# SDR SIMA20160904002

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 40,205 hours, 36,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND FORWARD FLOOR PROXIMITY STRIP INOPERATIVE.  EMERGENCY LIGHTING PROXIMITY STRIP.  R & R FORWARD FLOOR PROXIMITY EMERGENCY LIGHTING STRIP IAW AMM 33-50-12.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00.  OPS CHECK GOOD.  NO FURTHER DEFECTS FOUND.
